Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here

oozing from...down there

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Ok so this is going to be gross and graphic but im worried,
I started the pill 2 sundays ago and last had sex with my boyfriend last saturday (protected of course), thing is i bled again (wasnt my first time) and my vagina really really stung, it was slightly swollen and it stung to pee, eventually it went down and the bleeding stopped but still im gettin thick brown discharge as opposed to what mother nature intended,i heard that it could be my body settling on the pill, but is it that or could it be serious! help me please i dont want to continue oozing! sorry! :yuck:

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Maybe you should make an appointment to see your GP asap just to put your mind at rest?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Sounds like it could be linked to the pill but is always good idea to get things like that checked up!
    Could be an infection from a cut/tear maybe...always best to ask a pro!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    could be a urine infection? if it stings when you go fo a pee
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    ...you should really go to the doctor and have that checked.
Sign In or Register to comment.